MAUDE Adverse Event Report: MICROVENTION INC. SOFIA 5F-125CM STR; CATHETER INTRAVASCULAR DIAGNOSTIC

MICROVENTION INC. SOFIA 5F-125CM STR; CATHETER INTRAVASCULAR DIAGNOSTIC
Model Number DA5125ST
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Thromboembolism (2654)
Date of Event 10/02/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient enrolled in the sofast clinical study was having a thrombectomy performed when a fragment of a clot in the m2 segment of the middle cerebral artery migrated distally after aspiration.There was no intervention and it was reported to have resolved without sequelae the same day.No diagnostic procedures were performed.The patient¿s nihss score improved to 14 the following day from their baseline score of 23 and improved to a score of 2 on october 9th.
 
Additional Manufacturer Narrative
A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was not available for return to the manufacturer for evaluation.No diagnostic procedures were performed.The event as described could not be confirmed.The instructions for use identifies embolism as a potential complication associated with use of the device.
 
Additional Manufacturer Narrative
The device identification data that was previously provided in the initial mdr did not match the data in the gudid database.The previous udi number provided in the initial report was correct - no change required.
 
Event or Problem Description
It was reported that a patient enrolled in the sofast clinical study was having a thrombectomy performed when a fragment of a clot in the m2 segment of the middle cerebral artery migrated distally after aspiration.There was no intervention and it was reported to have resolved without sequelae the same day.No diagnostic procedures were performed.The patient's nihss score improved to 14 the following day from their baseline score of 23 and improved to a score of 2 on (b)(6).

Brand Name
SOFIA 5F-125CM STR
Common Device Name
CATHETER INTRAVASCULAR DIAGNOSTIC
Manufacturer (Section D)
MICROVENTION INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key18315257
Report Number2032493-2023-01113
Device Sequence Number11579829
Product Code DQO
UDI-Device Identifier00810170019234
UDI-Public(01)00810170019234(11)230719(17)260630(10)0000394435
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K142014
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/21/2024
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2026
Device Model NumberDA5125ST
Device Lot Number0000394435
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/25/2023
Supplement Date Received by Manufacturer06/11/2024
Initial Report FDA Received Date12/12/2023
Supplement Report FDA Received Date06/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/19/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale